# SDR SWAA970143

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Part number: A718824
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, YAW DAMPER KICKED VIOLENTLY LEFT ONE TIME.  CREW TURNED OFF YAW DAMPER FOR REMAINDER OF FLIGHT.  LANDED WITHOUT INCIDENT IN HOU.  AFTER LANDING, YAW DAMPER WOULD NOT TEST.  DEFERRED AND CONTINUED PER MEL 22-3.  DURING OVERNIGHT CHECK, REPLACED RUDDER TRANSFER VALVE PER BOEING M/M.
